# SDR SWAA041309

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 20,537 hours, 10,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EMERGENCY EXIT LIGHTS AT LT OVERWING EXIT AND OVERHEAD CEILING, INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
